Polynomial interpolation of the generalized Diffie–Hellman and Naor–Reingold functions

Abstract : In cryptography, for breaking the security of the Generalized Diffie–Hellman and Naor–Reingold functions, it would be sufficient to have polynomials with small weight and degree which interpolate these functions. We prove lower bounds on the degree and weight of polynomials interpolating these functions for many keys in several fixed points over a finite field.
Document type :
Journal articles
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01990394
Contributor : Damien Vergnaud <>
Submitted on : Wednesday, January 23, 2019 - 9:42:00 AM
Last modification on : Thursday, April 4, 2019 - 10:18:05 AM

Identifiers

Citation

Thierry Mefenza, Damien Vergnaud. Polynomial interpolation of the generalized Diffie–Hellman and Naor–Reingold functions. Designs, Codes and Cryptography, Springer Verlag, 2019, 87 (1), pp.75-85. ⟨10.1007/s10623-018-0486-1⟩. ⟨hal-01990394⟩

Share

Metrics

Record views

18